MathSciNet Relay Station
MathSciNet bibliographic data
MR1311623 60H07 (46G12)
Sugita, Hiroshi Regular version of holomorphic Wiener function. J. Math. Kyoto Univ. 34 (1994), no. 4, 849–857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement